# SDR SWAA2022021816115

- Difficulty date: June 15, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 41,830 hours, 24,757 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Condition: Corroded
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON COCKPIT FLOOR BETWEEN BS 219.8 AND 224.8 RBL 45 / REMOVED AND INSTALLED NEW SHEER WEB AT BS 219.8-227 RBL 45 WL 208 IAW SRM 51-40-02 AND BOEING DWG 141A0640 SH 37 AND DWG 141A0640 SH 57 49570U 29JUN18
